# SDR 96ZZZM624

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON INTERCONNECT CABLE C2C-D IS CORRODED BEYOND MAINTENANCE MANUAL LIMITS, CABLE 63C AND 63B TURN BUCKLE HAS BARREL UNSAFETIED AND SLACKENED.  REMOVED AND REPLACED LEFT AILERON INTERCONNECT CABLE IAW 146 MM 27-11-44 THROUGH STEP N6 PG 414.  GENERATED W/C FOR COMPLETION.
